# SDR C2XA10TY102

- Difficulty date: July 14, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 12,447 hours, 7,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT OVERWING EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED NR 4 BATTERY TRAY FUSES IAW CMM 25-60-05, OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
